Alert archive / Wyoming / High Wind Warnings in 2010

High Wind Warning 6, NWS Cheyenne, WY

May 22, 2010Albany County, Laramie County, Wyoming

NWS Cheyenne, WY issued this high wind warning at May 22, 2010, 9:47 AM MDT for Albany County, Laramie County, Wyoming. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 22, 2010, 9:47 AM MDT (15:47 UTC)
Expired
May 22, 2010, 1:42 PM MDT
In force
4 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 9:53 AM MDTNON-TSTM WND GST 61Laramie, WY
May 22, 10:00 AM MDTNON-TSTM WND DMGLaramie, WYFEW TREES BLOWN DOWN AND WIDESPREAD POWER OUTAGE IN THE CITY OF LARAMIE DUE TO SUSTAINED WINDS IN EXCESS OF 40 MPH AND GUSTS IN EXCESS OF 65 MPH SINCE AROUND 800 AM MDT.
May 22, 11:19 AM MDTNON-TSTM WND GST 63Laramie, WY
May 22, 11:58 AM MDTNON-TSTM WND GST 63Laramie, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 3.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4452 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WWUS75 KCYS 221547
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
947 AM MDT SAT MAY 22 2010

...STRONG WINDS THROUGH EARLY AFTERNOON ACROSS THE LARAMIE
VALLEY...

.A SIGNIFICANT PRESSURE GRADIENT WILL PRODUCE STRONG WINDS
ACROSS THE LARAMIE VALLEY THROUGH THE EARLY AFTERNOON HOURS
TODAY.

WYZ115-222000-
/O.NEW.KCYS.HW.W.0006.100522T1547Z-100522T2000Z/
LARAMIE VALLEY-
INCLUDING THE CITY OF...LARAMIE
947 AM MDT SAT MAY 22 2010

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON. 

* TIMING...STRONG WINDS EXPECTED THROUGH EARLY AFTERNOON.

* WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...STRONG WINDS WILL IMPACT MOTORISTS...ESPECIALLY THOSE
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

RUBIN
2 follow-up statements
189 
WWUS75 KCYS 221611
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1011 AM MDT SAT MAY 22 2010

...STRONG WINDS THROUGH EARLY AFTERNOON ACROSS THE LARAMIE
VALLEY AND SOUTHERN LARAMIE RANGE...

.A SIGNIFICANT PRESSURE GRADIENT WILL PRODUCE STRONG WINDS THROUGH
THE EARLY AFTERNOON HOURS TODAY.

WYZ116-222000-
/O.EXA.KCYS.HW.W.0006.000000T0000Z-100522T2000Z/
SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE
1011 AM MDT SAT MAY 22 2010

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON. 

* TIMING...STRONG WINDS EXPECTED THROUGH EARLY AFTERNOON.

* WINDS...SOUTHWEST WINDS OF 25 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...STRONG WINDS WILL IMPACT MOTORISTS...ESPECIALLY THOSE
  DRIVING HIGH PROFILE VEHICLES ACROSS THE SUMMIT OF INTERSTATE 80
  BETWEEN LARAMIE AND CHEYENNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ115-222000-
/O.CON.KCYS.HW.W.0006.000000T0000Z-100522T2000Z/
LARAMIE VALLEY-
INCLUDING THE CITY OF...LARAMIE
1011 AM MDT SAT MAY 22 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MDT THIS
AFTERNOON. 

* TIMING...STRONG WINDS EXPECTED THROUGH EARLY AFTERNOON.

* WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...STRONG WINDS WILL IMPACT MOTORISTS...ESPECIALLY 
  THOSE DRIVING HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

RUBIN
972 
WWUS75 KCYS 221942
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
142 PM MDT SAT MAY 22 2010

WYZ115-116-222045-
/O.CAN.KCYS.HW.W.0006.000000T0000Z-100522T2000Z/
LARAMIE VALLEY-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD...
PUMPKIN VINE
142 PM MDT SAT MAY 22 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

SOUTHWEST WINDS HAVE BEGUN TO DECREASE ACROSS THE LARAMIE VALLEY
AND SOUTHERN LARAMIE RANGE...THUS THE HIGH WIND WARNING HAS BEEN
CANCELLED.

$$

RUBIN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at May 22, 9:43 AM MDT, 4 minutes earlier.

Area forecast discussion, May 22, 9:43 AM MDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
943 AM MDT SAT MAY 22 2010

.UPDATE...STRONG WINDS CONTINUE IN THE LARAMIE VALLEY AT LARAMIE
SO HAVE ISSUED A SHORT TERM HIGH WIND WARNING THROUGH 200 PM MDT
TODAY.

&&

.PREV DISCUSSION... /ISSUED 303 AM MDT SAT MAY 22 2010/

SHORT TERM...TODAY THROUGH SUNDAY NIGHT...CURRENT IR SATELLITE
LOOP SHOWS MAINLY CLEAR SKIES ACROSS EXTREME SOUTHEAST WYOMING AND
WRN NEBRASKA EARLY THIS MORNING WITH SOME SHOWER ACTIVITY AND AN
EMBEDDED TSTORM OR TWO WEST OF I25 OVER CENTRAL WYOMING. THE
STRONG TSTORMS FROM YESTERDAY HAVE PUSHED EAST...WHERE A STRONG
LLVL JET HAS RESULTED IN A MCS OVER THE DAKOTAS EARLY THIS
MORNING. EXPECT ISOLATED SHOWERS AND MAYBE A LIGHTNING STRIKE OR
TWO OVER CARBON AND ALBANY COUNTY THIS MORNING...MAINLY DUE TO A
FRONTAL BOUNDARY IN THE AREA AND A STRONG 120KT JET ALOFT. FURTHER
EAST...LLVL MOISTURE HAS REMAINED OVER THE HIGH PLAINS WITH GOOD
RADIATIONAL COOLING. THIS HAS RESULTED IN SOME LIGHT MIST OR
PATCHY FOG...MAINLY ALONG THE FRONT RANGE FROM CHEYENNE NORTHWARD
TO DOUGLAS. ADDED PATCHY FOG TO THE FORECAST THIS
MORNING...INCLUDING THE LOWER ELEVATIONS OF WESTERN NEBRASKA.

MODELS IN GOOD AGREEMENT THROUGH THE WEEKEND SHOWING THE SAME
PACIFIC FRONT...WHICH BROUGHT SEVERE WEATHER TO PORTIONS OF
SOUTHEAST WYOMING AND WRN NEBRASKA YESTERDAY...PUSHING EASTWARD
ACROSS THE AREA LATER TODAY AND TONIGHT AS ANOTHER DISTURBANCE
ALOFT QUICKLY EJECTS NORTHEAST OVER MONTANA. AS A RESULT...WINDS
WILL SHIFT MORE INTO THE WEST AND SOUTHWEST BRINGING DRIER AIR TO
MOST OF THE REGION. PROBABILITY OF PRECIP AND TSTORMS IS EXPECTED
TO BE LOWER TODAY...ESPECIALLY FROM CONVERSE COUNTY EASTWARD INTO
NW NEBRASKA. STILL CAN NOT RULE OUT AN ISOLATED SHOWER OR TSTORM
AS THE FRONT AND ASSOCIATED STRONG JET PUSH ACROSS THE AREA TODAY
AND THIS EVENING. WITH MARGINAL INSTABILITY AND DRIER
CONDITIONS...EXPECT TSTORMS TO BE MUCH WEAKER TODAY. TEMPS WILL
WARM WELL ABOVE NORMAL AHEAD OF THE FRONT MAINLY EAST OF THE
LARAMIE RANGE WITH HIGHS IN THE MID 70S TO MID 80S EXPECTED. WINDS
WILL BECOME BREEZY OUT OF THE SOUTHWEST AS WELL...WITH 20 TO 35
MPH SUSTAINED WINDS EXPECTED OVER THE HIGH PLAINS OF WYOMING AND
MOUNTAINS.

BY SUNDAY...MODELS SHOW A DEEP UPPER LEVEL TROUGH ACROSS THE
SOUTHERN GREAT BASIN REGION BEGINNING TO EJECT QUICKLY
NORTHEASTWARD AS A STRONG RIDGE OF HIGH PRESSURE REMAINS OVER THE
MISSISSIPPI RIVER VALLEY. THE TROUGH IS EXPECTED TO BECOME
NEGATIVELY TILTED AS IT PUSHES INTO THE CNTRL AND NRN ROCKIES INTO
EARLY MONDAY MORNING. EXPECT PRECIP AND TSTORMS CHANCES TO
INCREASE LATE SUNDAY AND INTO SUNDAY NIGHT WITH STRONG NOCTURNAL
TSTORMS POSSIBLE ACROSS PORTIONS OF SOUTHEAST WYOMING AND WRN
NEBRASKA. INCREASED POP LATE SUNDAY AND SUNDAY NIGHT...ESPECIALLY
NORTH OF I80 WHERE THE BEST CHANCE OF PRECIP AND HEAVY RAIN IS
EXPECTED. SUNDAY WILL BE COOLER AFTER THE FRONT MOVES THROUGH THE
AREA...WITH TEMPS CLOSER TO NORMAL.

LONG TERM...MONDAY THROUGH FRIDAY...THE 22/00Z NAM...GFS AND
ECMWF ARE IN GENERAL AGREEMENT EJECTING THE NEGATIVE TILT TROUGH
NNE ACROSS THE NRN/CNTRL ROCKIES/HIGH PLAINS MONDAY THROUGH
TUESDAY...WITH AN INTENSIFYING CLOSED LOW MOVING FROM ERN MT INTO
MANITOBA CANADA. MONDAY...EXPECT NMRS SHWRS/SCT TSTMS ACROSS NRN
CONVERSE/NIOBRARA COUNTIES...TAPERING TO ISOLD ALONG THE CO STATE
LINE. CANNOT RULE OUT SOME STRONG STORMS...WITH THE BEST CHANCE
FOR SEVERE WEATHER ACROSS THE ERN NEB PANHANDLE INTO THE DAKOTAS
WHERE DEEPER MOISTURE/BEST THERMODYNAMICS WILL RESIDE. TEMPS WILL
BE NEAR CLIMO NORMS WITH 60S/70S E AND 40S/50S W. ON
TUESDAY...MID/UPPER FLOW BECOMES SWLY AS NEXT TROUGH APPROACHES
THE PACIFIC COAST. AFTERNOON AND EVENING CONVECTIVE COVERAGE WILL
BE ISOLD E OF THE LARAMIE RANGE INTO THE NEB PANHANDLE. LITTLE
CHANGE IN HIGH TEMPS FROM MONDAY. ON WEDNESDAY...ISOLD AFTERNOON
AND EVENING THUNDERSTORMS WILL DEVELOP N OF A RWL-CYS-SNY LINE IN
LOW LEVEL SELY UPSLOPE FLOW. 850-700MB THERMAL RIDGE BEGINS TO SET
UP WITH HIGHS FROM THE 50S/60S W TO 70S/NEAR 80 E. THE WARMING
TREND CONTINUES ON THURSDAY WITH INCREASING HEIGHTS ALOFT AND
1000-500 MB THICKNESSES RESULTING IN UPPER 70S AND LOWER 80S E OF
THE LARAMIE RANGE. WARMING ALOFT WILL INHIBIT MOST CONVECTIVE
DEVELOPMENT...WITH ISOLD TSTMS POSSIBLE OVER NRN PORTIONS OF THE
CWA. FINALLY ON FRIDAY...MID/UPPER RIDGE DOMINATES THE HIGH
PLAINS/GREAT PLAINS STATES...FURTHER SUPPRESSING CONVECTIVE
DEVELOPMENT AND PROMOTING ABOVE CLIMO TEMPS.

AVIATION...06Z TAF ISSUANCE
LOW CIGS AND VSBYS HAVE DEVELOPED INVOF CYS SHORTLY AFTER 06Z...AND
WILL LIKELY BE TEMPORARY DUE TO SWLY FLOW. PORTIONS OF THE NEB
PANHANDLE WILL SEE MVFR CIGS AND VSBYS DEVELOPING TOWARD MORNING.
AREAS TO THE W OF THE LARAMIE RANGE WILL REMAIN VFR WITH INTERVALS
OF AC/CI CLOUDS. WINDS WILL INCREASE AT LAR AND RWL TOWARD
MORNING...AND SPREAD E AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF AN
APPROACHING COLD FRONT. THE LOW CIGS AND VSBYS WILL GIVE WAY TO SCT
CU AND SCT-BKN CI CLOUDS LATER THIS MORNING. ISOLD SHWRS/TSTMS WILL
DEVELOP ALONG AND JUST E OF THE LARAMIE RANGE THIS AFTERNOON/EARLY
EVE AS THE COLD FRONT MOVES THROUGH. THEN GUSTY WINDS WILL SHIFT
FROM SW TO W-NW FOLLOWING FROPA.

FIRE WEATHER...SOMEWHAT DRIER CONDITIONS ARE EXPECTED TODAY AS
SURFACE WINDS SHIFT MORE INTO THE SOUTHWEST AHEAD OF THE NEXT
PACIFIC DISTURBANCE WHICH WILL PUSH INTO THE GREAT BASIN REGION
THIS WEEKEND. DAYTIME MINIMUM HUMIDITIES WILL LOWER INTO THE UPPER
TEENS TO MID 20S WITH GUSTY SOUTHWEST WINDS BETWEEN 15 TO 30 KTS
THROUGH THIS AFTERNOON WITH LOCALLY HIGHER GUSTS. CAN NOT RULE OUT
AN ISOLATED THUNDERSTORM...GENERALLY NORTH OF I80 INTO THIS
EVENING. FIRE WEATHER CONCERNS REMAIN LOW...DUE TO HIGH FUEL
MOISTURE IN THE AREA AND LOW TO MODERATE FIRE DANGER...MAINLY DUE
TO RECENT HEAVY RAINS. A PACIFIC COLD FRONT WILL PASS THROUGH
THE AREA LATE SATURDAY...RESULTING IN COOLER TEMPERATURES AND A
DECENT CHANCE OF SHOWERS AND TSTORMS SUNDAY THROUGH EARLY NEXT
WEEK.

HYDROLOGY...ELEVATED RIVERS AND STREAMS RESULTING FROM RECENT
HEAVY RAINS AND MOUNTAIN SNOW MELT ARE EXPECTED TO CONTINUE INTO THE
WEEKEND. A FLOOD WATCH REMAINS IN EFFECT FOR SOUTHWEST CARBON
COUNTY THROUGH THIS EVENING. OBSERVATIONS OF INCREASED FLOWS ALONG
THE SAVERY CREEK AND TRIBUTARIES FLOWING INTO THE LITTLE SNAKE
RIVER NEAR BAGGS HAVE DECREASED SLIGHTLY BUT MAY INCREASE AGAIN
TODAY DUE TO SNOWMELT. OTHER AREA RIVERS HAVE REMAINED BELOW
ACTION STAGE AND ARE EXPECTED TO REMAIN BELOW ACTION STAGE THROUGH
THE WEEKEND.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 2 PM SATURDAY FOR WYZ115.
     FLOOD WATCH UNTIL MIDNIGHT SUNDAY FOR WYZ111.
NE...NONE.

&&

UPDATE...RUBIN
SHORT TERM/AVIATION...TJT
LONG TERM...JAMSKI
Hazardous weather outlook, May 22, 4:40 AM MDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
440 AM MDT SAT MAY 22 2010

NEZ002-003-019>021-054-055-095-096-WYZ101>119-231045-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
440 AM MDT SAT MAY 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE AND APPROACHING COLD FRONT WILL TRIGGER
ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...MAINLY
NORTH AND WEST OF A LINE FROM ALLIANCE TO CHEYENNE. SEVERE
THUNDERSTORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP SUNDAY AND MONDAY
AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE NORTHEAST ACROSS THE
REGION. STRONG STORMS WILL BE POSSIBLE MONDAY...ESPECIALLY EAST OF
THE LARAMIE RANGE INTO THE NEBRASKA PANHANDLE. ISOLATED AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND
WEDNESDAY...WITH LITTLE OR NO PRECIPITATION EXPECTED THURSDAY AND
FRIDAY AS A UPPER LEVEL RIDGE BUILDS OVER THE PLAINS.

MOREOVER...WARMER TEMPERATURES WILL CAUSE AN INCREASE IN SNOW
MELT AND WHEN COMBINED WITH LOCALLY HEAVY RAINFALL FROM
THUNDERSTORMS...MAY RESULT IN INCREASED RIVER AND STREAM LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Special weather statement, May 22, 8:32 AM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
832 AM MDT SAT MAY 22 2010

WYZ106-110-115>117-221800-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...
HARRIMAN...WHITAKER
832 AM MDT SAT MAY 22 2010

...GUSTY WINDS THIS MORNING...

LOCALLY STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH
WILL OCCUR THIS MORNING.

WHEN YOU ARE DRIVING...WATCH FOR THESE GUSTY WINDS...SLOW DOWN
ACCORDINGLY AND KEEP A FIRM GRIP ON YOUR STEERING WHEEL TO AVOID
LOSING CONTROL OF YOUR VEHICLE.

RUBIN
Local storm report, May 22, 9:00 AM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
900 AM MDT SAT MAY 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     NON-TSTM WND GST LARAMIE                 41.31N 105.58W
05/22/2010  M66 MPH          ALBANY             WY   ASOS

&&

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:08 PM MDTSevere Thunderstorm WarningCYSNiobrara67 min
May 21, 8:45 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara, Platte45 min
May 21, 8:49 PM MDTSevere Thunderstorm WarningCYSNiobrara26 min
May 21, 9:16 PM MDTAreal Flood AdvisoryCYSConverse, Niobrara, Platte9 hr
May 21, 9:36 PM MDTSevere Thunderstorm WarningCYSNiobrara39 min
May 21, 9:40 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte28 min
May 21, 10:23 PM MDTSevere Thunderstorm WarningCYSNiobrara52 min

Nearby

High Wind Warnings in Wyoming, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.